# SDR GTIA2018111212951

- Difficulty date: November 11, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 25,175 hours, 11,605 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT INFLIGHT CREWMEMBERS SMELLED AND REPORTED A VERY STRONG ODOR UPON TAKE OFF IN THE CABIN AND THE ODOR DID NOT RECEDE. THE STRONG ODOR PROMPTED THE FLIGHT CREW TO AIR RETURN BACK TO GYE. F/A REPORTED STRONG MOLDY ODOR & DIRTY SOCK. ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - OR A321 WITH MOD 157080/MP K17996 AND WITH MOD 31283/MP P7125 (FWC H2-F1 SND) AND WITH MOD 30626/MP K6443 (ENHANCED ECS) )-PERFORM TSM 05-50-00-810-831-A, PERFORM CK OF APU FOR LEAKS PER AMM 49-00-00, NO LEAKS NOTED. ACCOMPLISHED BURN OUT PROCEDURES AS PER AMM 21-00-00, TEST OK NO ODOR NOTED AEROTRACER CKS OK. PERFORM ENG #1 & #2 UN PER AMM 71-00-00, NO ODOR NOTED, AEROTRACER CKS OK. THIS CLEARS DMI MOC NOTIFIED.
